Connect with others who understand.

sign up log in
About myRAteam
Real members of myRAteam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Xeljanz

Xeljanz

Has anyone else experienced extreme exhaustion from Xeljanz?
It is knocking me out!
Thanks,
Tia

A myRAteam Member said:

I used Xeljanz for about 11/2 years. I had no side effects. It just stopped working. Hope things get better. Soft hugs

posted over 2 years ago
A myRAteam Member said:

The main fatigue comes from the disease itself, even when someone is not on medication, the fatigue is still there. Vera

posted over 2 years ago
A myRAteam Member said:

I'm taking xeljanz it's been the only one that work for me Humira don't work for me and I have not been depressed but I have horses and dogs to help me through anything that I go through not giving up my farm I will not let this disease dignify who I am

posted over 2 years ago
A myRAteam Member said:

Hi there Stacey,
I am on a boatload of medicines too! However, xeljanz is the only new one. So that is why I think it may be that medicine, the others I have been on for a long time. My therapist thinks I am depressed. I went to a psychiatrist on Friday. He prescribed Wellbutrin for me which I started on Friday.. I think I AM depressed more than I was. However, I don't think that is why I am so exhausted all the time and sleeping so much. Maybe it is, but I want to rule out the xeljanz. I hope that helped you. hugs tia

posted over 2 years ago
A myRAteam Member said:

Hi! I am new . I have been signed up on this sight but always too shy to say anything. However, I thought Id try with commenting on yours if that is ok😄 I have been taking Xljanz for years , 2 a day, but I also take alot of other meds for my RA. I am always exhausted it seems, and sore. How do you determine which medicine(like you are asking about the Xljanz) is the one making you tired if you are taking several meds? Just curious. Thanks for taking the time to read my comment.

posted over 2 years ago
Already a Member? Log in